Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 187, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 15, 2020, 9:27 AM CDT for 4 counties in Oklahoma. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2020, 9:27 AM CDT (14:27 UTC)
- Expired
- May 15, 2020, 10:15 AM CDT
- In force
- 48 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adair County, OK, Cherokee County, OK, Muskogee County, OK, Sequoyah County, OK
The radar
The Tulsa radar (KINX), 69 km from the middle of the area, began a volume at 14:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 9:44 AM CDT | TORNADO | 3 Ene Keefeton, OK | A TORNADO ROLLED AND DESTROYED A MOBILE HOME, DAMAGED ABOUT 15 OTHER HOMES, DESTOYED OUTBUILDINGS, UPROOTED NUMEROUS TREES, AND SNAPPED NUMEROUS POWER POLES. THE TORNADO WILL BE RATED EF-1 BASED ON THIS DAMAGE. |
| May 15, 9:55 AM CDT | TSTM WND DMG | 7 Ne Warner, OK | USACE REPORTED TREES DOWN IN THE SPANIARD CREEK AREA NORTHEAST OF WARNER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.5 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1018 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -234 m²/s²
- 0-3 km storm-relative helicity
- -297 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
935
WUUS54 KTSA 151427
SVRTSA
OKC001-021-101-135-151515-
/O.NEW.KTSA.SV.W.0187.200515T1427Z-200515T1515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
927 AM CDT Fri May 15 2020
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northwestern Sequoyah County in east central Oklahoma...
Southwestern Adair County in northeastern Oklahoma...
Southeastern Cherokee County in east central Oklahoma...
Northeastern Muskogee County in east central Oklahoma...
* Until 1015 AM CDT.
* At 927 AM CDT, a severe thunderstorm was located 5 miles northwest
of Keefeton, moving east at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Muskogee... Oktaha...
Marble City... Braggs...
Greenleaf State Park... Pumpkin Center...
Cookson... Cherokee Landing State Park...
Bunch... Lake Tenkiller State Park...
Keefeton... Summit...
Box...
LAT...LON 3554 9535 3555 9556 3572 9552 3589 9468
3557 9466
TIME...MOT...LOC 1427Z 259DEG 49KT 3565 9541
HAIL...1.00IN
WIND...60MPH
$$
Lacy1 follow-up statement
483
WWUS54 KTSA 151450
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
950 AM CDT Fri May 15 2020
OKC001-151500-
/O.CAN.KTSA.SV.W.0187.000000T0000Z-200515T1515Z/
Adair OK-
950 AM CDT Fri May 15 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ADAIR COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning is no longer
expected to move into Adair county. Therefore, the warning will be
cancelled.
LAT...LON 3557 9466 3554 9535 3555 9535 3555 9541
3571 9535 3572 9503 3565 9481 3564 9481
3564 9479
TIME...MOT...LOC 1450Z 288DEG 25KT 3561 9527
$$
OKC021-101-135-151515-
/O.CON.KTSA.SV.W.0187.000000T0000Z-200515T1515Z/
Sequoyah OK-Cherokee OK-Muskogee OK-
950 AM CDT Fri May 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR NORTHWESTERN SEQUOYAH...SOUTHEASTERN CHEROKEE AND EAST CENTRAL
MUSKOGEE COUNTIES...
At 950 AM CDT, a severe thunderstorm was located 3 miles east of
Keefeton, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Muskogee... Marble City...
Braggs... Greenleaf State Park...
Pumpkin Center... Lake Tenkiller State Park...
Keefeton... Box...
LAT...LON 3557 9466 3554 9535 3555 9535 3555 9541
3571 9535 3572 9503 3565 9481 3564 9481
3564 9479
TIME...MOT...LOC 1450Z 288DEG 25KT 3561 9527
HAIL...1.00IN
WIND...60MPH
$$
LacyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 6:33 AM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, May 15, 6:33 AM CDT, 2 hours 54 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 633 AM CDT Fri May 15 2020 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Flying conditions vary greatly across eastern Oklahoma and western Arkansas as a thunderstorm complex moves across northeast Oklahoma and western Arkansas this morning. Flying conditions will continue to cover a wide range through the valid period as the thunderstorm potential continues. && .PREV DISCUSSION... /Issued 305 AM CDT Fri May 15 2020/ DISCUSSION... Line of strong to severe thunderstorms, currently over southeast Kansas, will continue to push south this morning into portions of northeast Oklahoma/northwest Arkansas. Main threat will be damaging winds in the stronger bow segments, but a few storms could also produce marginally severe hail. In addition, locally heavy rainfall will be possible through the morning hours and will therefore keep current flash flood watch. Still some uncertainty how far south convective line/outflow pushes before stalling this afternoon, however boundary could serve as a focus for additional redevelopment by late afternoon/early evening. Models remain fairly consistent with developing/lifting upper low into northeast Texas during the day Saturday. Showers and thunderstorms will likely persist across southeast Oklahoma and northwest Arkansas on northern periphery of upper low. With the slow storm motions expected, locally heavy rainfall will also be possible. Lingering precip chances will continue across far southeast Oklahoma and northwest Arkansas on Sunday before upper low begins to shift east with cold front sweeping through the region on backside of system. Cool/dry weather expected through the early to middle part of next week as high pressure ridge at the surface settles over eastern Oklahoma and northwest Arkansas. Slow warming trend expected for the latter half of the work week. For now, kept rain chances out of the forecast for the remainder of the extended periods, staying close to NBM guidance. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flash Flood Watch until 1 PM CDT this afternoon for OKZ054>063. AR...Flash Flood Watch until 1 PM CDT this afternoon for ARZ001-002. && AVIATION.....10
Hazardous weather outlook, May 15, 7:58 AM CDT, 1 hour 29 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 758 AM CDT Fri May 15 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-161015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 758 AM CDT Fri May 15 2020 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing...spreading southward through the day. FLASH FLOOD. RISK...Limited. AREA...Primarily northeast Oklahoma and far northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Widespread showers and storms are ongoing across northeast Oklahoma with more scattered showers and storms across northwest Arkansas. The heaviest rainfall has occurred near the Oklahoma Kansas border and this area will remain prone to additional flooding through the morning. Storms will continue to develop and spread into northeast Oklahoma this morning, with additional development further south across southeast Oklahoma later today into the evening. Areas of strong outflow winds and isolated large hail potential will be the focus for severe weather potential through the day. The risk of severe weather and flooding is likely to diminish by mid evening with storms more focused further south and west across southern Oklahoma and north Texas. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY...Thunderstorm Potential...Heavy Rain Potential. SUNDAY...Thunderstorm Potential. MONDAY THROUGH THURSDAY...No Hazards. EXTENDED DISCUSSION... Thunderstorm chances will continue into the day Saturday as an upper low lifts into northeast Texas. A few of these storms could briefly become severe with locally heavy rainfall. Lingering showers and thunderstorms could continue Sunday across far southeast Oklahoma and northwest Arkansas before shifting southeast of the area by mid to late afternoon. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, May 15, 7:08 AM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
708 AM CDT Fri May 15 2020
OKZ055-056-061-151245-
Rogers OK-Nowata OK-Washington OK-
708 AM CDT Fri May 15 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROGERS...SOUTHERN
WASHINGTON AND SOUTHERN NOWATA COUNTIES UNTIL 745 AM CDT...
At 708 AM CDT, a strong thunderstorm was located 6 miles east of
Ochelata, moving northeast at 35 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Nowata... Delaware...
Lenapah... Watova...
LAT...LON 3672 9543 3666 9543 3651 9590 3667 9600
3691 9555
TIME...MOT...LOC 1208Z 243DEG 31KT 3663 9587
LacySpecial weather statement, May 15, 8:11 AM CDT, 1 hour 16 minutes before
Special Weather Statement National Weather Service Tulsa OK 811 AM CDT Fri May 15 2020 OKZ060-066-067-070-151345- Tulsa OK-Muskogee OK-Okmulgee OK-Wagoner OK- 811 AM CDT Fri May 15 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WAGONER... NORTHWESTERN MUSKOGEE...NORTHEASTERN OKMULGEE AND SOUTHEASTERN TULSA COUNTIES UNTIL 845 AM CDT... At 811 AM CDT, a strong thunderstorm was located 4 miles north of Bald Hill, moving east at 30 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations in or near the path include... Coweta... Haskell... Porter... Taft... Stonebluff... Bald Hill... Liberty... Redbird... Jamesville... Hectorville... Leonard... Choska... LAT...LON 3569 9591 3587 9597 3601 9552 3575 9544 TIME...MOT...LOC 1311Z 255DEG 26KT 3580 9586 Lacy
Special weather statement, May 15, 8:23 AM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
823 AM CDT Fri May 15 2020
OKZ054-055-151415-
Osage OK-Washington OK-
823 AM CDT Fri May 15 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OSAGE AND NORTHERN
WASHINGTON COUNTIES UNTIL 915 AM CDT...
At 823 AM CDT, strong thunderstorms were located along a line
extending from 6 miles northwest of Sedan to 6 miles east of
Chilocco. Movement was east at 40 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Shidler... Burbank...
Elgin... Grainola...
Foraker... Bigheart...
Pearsonia... Hulah...
Eastern Kaw Lake... Webb City...
Wah Sha She State Park... Apperson...
LAT...LON 3700 9579 3696 9579 3665 9679 3675 9689
3674 9683 3677 9682 3678 9675 3700 9675
TIME...MOT...LOC 1323Z 283DEG 37KT 3722 9624 3697 9696
LacySpecial weather statement, May 15, 8:53 AM CDT, 34 minutes before
Special Weather Statement National Weather Service Tulsa OK 853 AM CDT Fri May 15 2020 OKZ067-068-070-151430- Muskogee OK-Cherokee OK-Wagoner OK- 853 AM CDT Fri May 15 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WAGONER...WEST CENTRAL CHEROKEE AND NORTHERN MUSKOGEE COUNTIES UNTIL 930 AM CDT... At 852 AM CDT, a strong thunderstorm was located 3 miles west of Taft, moving east at 30 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations in or near the path include... Muskogee... Fort Gibson... Haskell... Okay... Porter... Braggs... Taft... Boynton... Tullahassee... Sequoyah State Park... Summit... Jamesville... Choska... LAT...LON 3565 9568 3584 9571 3593 9522 3566 9518 TIME...MOT...LOC 1352Z 263DEG 28KT 3576 9561 Lacy
Special weather statement, May 15, 9:10 AM CDT, 17 minutes before
Special Weather Statement National Weather Service Tulsa OK 910 AM CDT Fri May 15 2020 OKZ056-057-061-062-151445- Craig OK-Rogers OK-Nowata OK-Mayes OK- 910 AM CDT Fri May 15 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRAIG...NORTHEASTERN ROGERS...NORTHWESTERN MAYES AND SOUTHEASTERN NOWATA COUNTIES UNTIL 945 AM CDT... At 909 AM CDT, a strong thunderstorm was located 5 miles southeast of Watova, moving east at 45 mph. Dime to nickel size hail was reported just to the northeast of Talala with this storm. Nickel size hail will be possible with this storm. Locations in or near the path include... Chelsea... Big Cabin... New Alluwe... White Oak... This includes Interstate 44 between mile markers 272 and 280. LAT...LON 3646 9565 3659 9568 3673 9523 3651 9515 TIME...MOT...LOC 1409Z 257DEG 41KT 3655 9559 Lacy
Special weather statement, May 15, 9:11 AM CDT, 16 minutes before
Special Weather Statement National Weather Service Tulsa OK 911 AM CDT Fri May 15 2020 OKZ070-071-151445- Muskogee OK-McIntosh OK- 911 AM CDT Fri May 15 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCINTOSH AND CENTRAL MUSKOGEE COUNTIES UNTIL 945 AM CDT... At 911 AM CDT, a strong thunderstorm was located 3 miles northeast of Council Hill, moving east at 35 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations in or near the path include... Muskogee... Warner... Webbers Falls... Oktaha... Braggs... Boynton... Council Hill... Rentiesville... Greenleaf State Park... Keefeton... Wainwright... Summit... LAT...LON 3549 9567 3567 9570 3577 9517 3550 9513 TIME...MOT...LOC 1411Z 262DEG 32KT 3559 9560 Lacy
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 3:16 AM CDT | Special Weather Statement | TSA | Ottawa | 59 min |
| May 15, 3:23 AM CDT | Special Weather Statement | TSA | Nowata | 67 min |
| May 15, 3:59 AM CDT | Special Weather Statement | TSA | Craig, Nowata, Ottawa | 46 min |
| May 15, 4:49 AM CDT | Special Weather Statement | TSA | Craig, Delaware, Nowata, Ottawa, Washington | 41 min |
| May 15, 5:03 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Mayes, Rogers | 42 min |
| May 15, 5:34 AM CDT | Special Weather Statement | TSA | Nowata | 26 min |
| May 15, 5:41 AM CDT | Areal Flood Advisory | TSA | Craig, Nowata, Washington | 4 hr |
| May 15, 5:44 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Mayes | 46 min |
| May 15, 6:08 AM CDT | Special Weather Statement | TSA | Tulsa | 37 min |
| May 15, 6:16 AM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 44 min |
| May 15, 7:00 AM CDT | Special Weather Statement | TSA | Tulsa | 30 min |
| May 15, 7:02 AM CDT | Special Weather Statement | TSA | Wagoner | 28 min |
| May 15, 7:04 AM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa, Wagoner | 3 hr |
| May 15, 7:08 AM CDT | Special Weather Statement | TSA | Nowata, Washington | 37 min |
| May 15, 8:11 AM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| May 15, 8:23 AM CDT | Special Weather Statement | TSA | Osage | 52 min |
| May 15, 8:53 AM CDT | Special Weather Statement | TSA | Muskogee | 37 min |
| May 15, 9:05 AM CDT | Areal Flood Advisory | TSA | Cherokee, Muskogee, Wagoner | 3 hr |
| May 15, 9:10 AM CDT | Special Weather Statement | TSA | Craig | 35 min |
| May 15, 9:11 AM CDT | Special Weather Statement | TSA | Muskogee | 34 min |
| May 15, 9:16 AM CDT | Flash Flood Warning | TSA | Craig, Nowata | 4 hr |
| May 15, 9:24 AM CDT | Areal Flood Advisory | TSA | Rogers, Wagoner | 3 hr |
| May 15, 9:37 AM CDT | Flash Flood Warning | TSA | Muskogee, Wagoner | 3 hr |
| May 15, 9:40 AM CDT | Special Weather Statement | TSA | Wagoner | 35 min |
| May 15, 9:55 AM CDT | Areal Flood Advisory | TSA | Washington | 3 hr |
| May 15, 10:04 AM CDT | Special Weather Statement | TSA | McIntosh | 26 min |
| May 15, 10:10 AM CDT | Special Weather Statement | TSA | Muskogee | 50 min |
| May 15, 10:13 AM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| May 15, 10:26 AM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 49 min |
| May 15, 10:30 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee | 3 hr |
| May 15, 10:32 AM CDT | Special Weather Statement | TSA | McIntosh | 28 min |
| May 15, 10:34 AM CDT | Areal Flood Advisory | TSA | Tulsa | 3 hr |
| May 15, 10:40 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Sequoyah | 50 min |
| May 15, 10:43 AM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| May 15, 10:45 AM CDT | Special Weather Statement | TSA | Okmulgee | 30 min |
| May 15, 10:51 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 39 min |
| May 15, 11:02 AM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Okmulgee | 4 hr |
| May 15, 11:07 AM CDT | Areal Flood Advisory | TSA | Cherokee, Craig, Delaware, Mayes, Rogers, Wagoner | 3 hr |
| May 15, 11:27 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 48 min |
| May 15, 11:45 AM CDT | Areal Flood Advisory | TSA | Okfuskee | 3 hr |
| May 15, 12:02 PM CDT | Special Weather Statement | TSA | McIntosh | 28 min |
| May 15, 12:07 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 38 min |
| May 15, 12:12 PM CDT | Special Weather Statement | TSA | Haskell | 33 min |
| May 15, 12:23 PM CDT | Flash Flood Warning | TSA | Haskell, Sequoyah | 3 hr |
| May 15, 12:36 PM CDT | Special Weather Statement | TSA | Haskell, Pittsburg | 39 min |
| May 15, 12:44 PM CDT | Special Weather Statement | TSA | Sequoyah | 31 min |
| May 15, 12:52 PM CDT | Areal Flood Warning | TSA | Mayes, Muskogee, Rogers, Wagoner | 9 hr |
| May 15, 1:01 PM CDT | Areal Flood Warning | TSA | Craig, Nowata | 9 hr |
| May 15, 1:05 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 40 min |
| May 15, 1:12 PM CDT | Flash Flood Warning | TSA | Haskell, LeFlore, Sequoyah | 4 hr |
| May 15, 1:19 PM CDT | Special Weather Statement | TSA | Latimer | 26 min |
| May 15, 1:25 PM CDT | Special Weather Statement | TSA | Haskell | 35 min |
| May 15, 1:40 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 50 min |
| May 15, 1:43 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore | 47 min |
| May 15, 1:52 PM CDT | Flash Flood Warning | TSA | Latimer, LeFlore, Pittsburg | 4 hr |
| May 15, 2:11 PM CDT | River Flood Warning | TSA | Nowata | 62 hr |
| May 15, 2:19 PM CDT | Special Weather Statement | TSA | LeFlore | 26 min |
| May 15, 2:22 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 53 min |
| May 15, 2:49 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 41 min |
| May 15, 2:55 PM CDT | Areal Flood Warning | TSA | McIntosh, Muskogee, Okmulgee | 9 hr |
| May 15, 3:08 PM CDT | River Flood Advisory | TSA | Cherokee | 6 hr |
| May 15, 3:11 PM CDT | Areal Flood Warning | TSA | Haskell, Sequoyah | 9 hr |
| May 15, 3:30 PM CDT | Areal Flood Advisory | TSA | LeFlore, Pushmataha | 2 hr |
| May 15, 4:40 PM CDT | Areal Flood Advisory | TSA | Choctaw | 2 hr |
| May 15, 5:12 PM CDT | Areal Flood Warning | TSA | Haskell, LeFlore, Sequoyah | 9 hr |
| May 15, 5:40 PM CDT | Areal Flood Warning | TSA | Latimer, LeFlore, Pittsburg | 9 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.